# SDR QXEA200700862

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,278 hours, 15,519 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FCA FLIGHT NR 2348: PITCH TRIM CAUTION ILLUMINATED DURING LANDING, THEN EXTINGUISHED APPROXIMATELY 10 SECONDS LATER.  PITCH TRIM CAUTION ILLUMINATED AGAIN PRIOR TO SHUT-DOWN AND REMAINED ILLUMINATED.  MAINTENANCE CLEARED THE CAUTION IAW Q400 FIM TASK 27-30-00-810-803.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
